CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
ELGAR-a European Laboratory for Gravitation and Atom-interferometric Research 期刊论文
CLASSICAL AND QUANTUM GRAVITY, 2020, 卷号: 37, 期号: 22, 页码: 35
Authors:  Canuel, B.;  Abend, S.;  Amaro-Seoane, P.;  Badaracco, F.;  Beaufils, Q.;  Bertoldi, A.;  Bongs, K.;  Bouyer, P.;  Braxmaier, C.;  Chaibi, W.;  Christensen, N.;  Fitzek, F.;  Flouris, G.;  Gaaloul, N.;  Gaffet, S.;  Garrido Alzar, C. L.;  Geiger, R.;  Guellati-Khelifa, S.;  Hammerer, K.;  Harms, J.;  Hinderer, J.;  Holynski, M.;  Junca, J.;  Katsanevas, S.;  Klempt, C.;  Kozanitis, C.;  Krutzik, M.;  Landragin, A.;  Lazaro Roche, I;  Leykauf, B.;  Lien, Y-H;  Loriani, S.;  Merlet, S.;  Merzougui, M.;  Nofrarias, M.;  Papadakos, P.;  Pereira dos Santos, F.;  Peters, A.;  Plexousakis, D.;  Prevedelli, M.;  Rasel, E. M.;  Rogister, Y.;  Rosat, S.;  Roura, A.;  Sabulsky, D. O.;  Schkolnik, V;  Schlippert, D.;  Schubert, C.;  Sidorenkov, L.;  Siemss, J-N;  Sopuerta, C. F.;  Sorrentino, F.;  Struckmann, C.;  Tino, G. M.;  Tsagkatakis, G.;  Vicere, A.;  von Klitzing, W.;  Woerner, L.;  Zou, X.
Favorite  |  View/Download:10/0  |  Submit date:2021/01/14
gravity  gravitational waves  research infrastructure  cold atoms  matter-wave interferometry  
Absolute continuity and numerical approximation of stochastic Cahn-Hilliard equation with unbounded noise diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 11, 页码: 10143-10180
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:8/0  |  Submit date:2021/01/14
Stochastic Cahn-Hilliard equation  Unbounded noise diffusion  Malliavin calculus  Numerical approximation  Strong convergence rate  
Competitiveness Evaluation of Chinese Dairy Industry Based on Accelerated Genetic Algorithm Projection Pursuit Model 期刊论文
MATHEMATICAL PROBLEMS IN ENGINEERING, 2020, 卷号: 2020, 页码: 17
Authors:  Chen Hongli;  Wu Yanyan;  Liu Xiuli;  Zhang Wenju
Favorite  |  View/Download:10/0  |  Submit date:2021/01/14
Polychronic knowledge creation in cross-border business models: a sea-like heuristic metaphor 期刊论文
JOURNAL OF KNOWLEDGE MANAGEMENT, 2020, 页码: 22
Authors:  Chin, Tachia;  Wang, Shouyang;  Rowley, Chris
Favorite  |  View/Download:19/0  |  Submit date:2020/09/23
Knowledge  Philosophy  Metaphor  Culture  Knowledge creation  Business model  
Technical Note-Constant-Order Policies for Lost-Sales Inventory Models with Random Supply Functions: Asymptotics and Heuristic 期刊论文
OPERATIONS RESEARCH, 2020, 卷号: 68, 期号: 4, 页码: 1063-1073
Authors:  Bu, Jinzhi;  Gong, Xiting;  Yao, Dacheng
Favorite  |  View/Download:34/0  |  Submit date:2020/09/23
inventory  lost sales  random supply function  constant-order policy  lead time  penalty cost  
An Additive Hazards Model for Clustered Recurrent Gap Times 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2018, 卷号: 31, 期号: 5, 页码: 1377-1390
Authors:  Kang Fangyuan;  Sun Liuquan;  Cheng Ximing
Favorite  |  View/Download:46/0  |  Submit date:2018/09/08
Additive hazards model  cluster  gap time  model checking  recurrent event  
Existence regime of symmetric and asymmetric Taylor vortices in wide-gap spherical Couette flow 期刊论文
JOURNAL OF THE BRAZILIAN SOCIETY OF MECHANICAL SCIENCES AND ENGINEERING, 2018, 卷号: 40, 期号: 3, 页码: 15
Authors:  Abbas, Suhail;  Yuan, Li;  Shah, Abdullah
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
Spherical Couette flow  Wide gap  Symmetric Taylor vortices  Asymmetric Taylor vortices  
A class of partially linear transformation models for recurrent gap times 期刊论文
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2018, 卷号: 47, 期号: 3, 页码: 739-766
Authors:  Han, Miao;  Han, Dongxiao;  Sun, Liuquan
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
Estimating equations  Gap times  Local polynomials  Partially linear transformation models  Recurrent events  
anadditivehazardsmodelforclusteredrecurrentgaptimes 期刊论文
journalofsystemsscienceandcomplexity, 2018, 卷号: 031, 期号: 005, 页码: 1377
Authors:  Kang Fangyuan;  Sun Liuquan;  Cheng Ximing
Favorite  |  View/Download:39/0  |  Submit date:2020/01/10
Stable solitons in the 1D and 2D generalized nonlinear Schrodinger equations with the periodic effective mass and PT-symmetric potentials 期刊论文
ANNALS OF PHYSICS, 2017, 卷号: 386, 页码: 44-57
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
The generalized linear and nonlinear Schrodinger equations  PT-symmetric periodic potentials  Effective-mass modulation  Optical solitons  Stability